Home > Research > Publications & Outputs > A new approach to the treatment of Separatrix C...

Associated organisational unit

Electronic data

  • newapproach8PostPrint

    Rights statement: Electronic version of this article published as A new approach to the treatment of Separatrix Chaos in Fluctuation and Noise Letters, 11, 1, 2012, 1240002 10.1142/S0219477512400020 © copyright World Scientific Publishing Company http://www.worldscientific.com/doi/abs/10.1142/S0219477512400020

    Accepted author manuscript, 3 MB, PDF-document

Links

Text available via DOI:

View graph of relations

A new approach to the treatment of Separatrix Chaos

Research output: Contribution to journalJournal article

Published
Close
Article number1240002
<mark>Journal publication date</mark>03/2012
<mark>Journal</mark>Fluctuation and Noise Letters
Issue number1
Volume11
Number of pages12
Pages (from-to)-
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

We review an approach to separatrix chaos that has allowed us to solve some significant problems by: (i) finding analytically the maximum width of the chaotic layer, a problem that lay unsolved for 40 years, and showing that the maximum may be much larger than had previously been assumed; (ii) describing the drastic facilitation of the onset of global chaos between neighboring separatrices, a phenomenon discovered eight years ago.

Bibliographic note

Electronic version of this article published as A new approach to the treatment of Separatrix Chaos in Fluctuation and Noise Letters, 11, 1, 2012, 1240002 10.1142/S0219477512400020 © copyright World Scientific Publishing Company http://www.worldscientific.com/doi/abs/10.1142/S0219477512400020